# SDR 95ZZZX1686

- Difficulty date: March 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N471SD
- Make and model: Hughes 369E
- Aircraft serial: 0179E
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose
- Part number: 369A8113
- Condition: Loose
- Location: Start Pump
- Part time: 5,225 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF EN AND CHECKING INTERIOR OF FUEL CELL FOR CLEANLINESS, THE FUEL LINE FROM THE START PUMP TO THE FUEL SHUT OFF VALVE WAS FOUND LOOSE AT THE PUMP.  THE UNION WAS LOOSE ALSO.  AN ARTICLE IN THE FAA AC 43-16, ALERT NR 201, PAGE 12, PROPAGATED THIS INSPECTION.  NO ABNORMAL VIBRATIONS OR DISCREPANT TOT TEMPS WERE REPORTED BY THE PILOT.
